Volume 17 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Author Index – H
Hähl, Hermann
16-dimensional compact projective planes with a large group fixing two points and only one line
Halbeisen, Andrin
Halbeisen, Lorenz
Harrach, Nóra
Minimal blocking sets in $\mathsf{PG}(2, q)$ arising from a generalized construction of Megyesi
Hartley, Michael
On the thin regular geometries of rank four for the Janko group $J_1$
Hartnick, Tobias
On topological split Kac-Moody groups and their twin buildings
Havlicek, Hans
Hée, Jean-Yves
Sur un théorème de V. V. Deodhar et de M. Dyer sur les groupes de Coxeter
Héger, Tamás
Hirschfeld, James
Honold, Thomas
Caps in projective Hjelmslev spaces over finite chain rings of nilpotency index $2$
Huang, Wen-ling
Hui, Alice
A geometric proof of Wilbrink's characterization of even order classical unitals
On the autotopism group of the commutative Dickson semifield $K$ and the stabilizer of the Ganley unital embedded in the semifield plane $\Pi(K)$
Huizinga, Johannes
A family of 2-arc transitive pentagraphs with unbounded valency
Hung, Kenneth
A note on the critical groups of strongly regular graphs and their generalizations
Hungerbühler, Norbert